# SDR DALA2025040802746

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,350 hours, 6,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST: SURFACE CORROSION FOUND ON R/H, I/B SEAT TRACK AT FR22, 3 INCHES FWD TO 3 INCHES AFT OF THE FRAME. REMOVED AND REPLACED NEW SEAT TRACK R/H I/B FR20 IAW A220-100 ASRP J51-42-00AAA-078A-A, J51-42-11-01AAA-652A-A. (LP# 0892387)
